This is realy a question that you should ask a physician. There are so many things that can trigger nausea that we are unable to answer this question. Yes, some women feel nausea when first starting the pill but this usually disappears after the first couple of months as the body gets used to the change in hormone levels. But stress, anxiety, infection, blood pressure, internal organ problems, bad food, the list is almost endless for nausea causes.
-------------------- I do not feel obliged to believe that the same God who has endowed us with sense, reason, and intellect has intended us to forgo their use.
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.